A generalized Tullock contest

Modak Chowdhury, Subhasish and Sheremeta, Roman M. (2011) A generalized Tullock contest. Public Choice, 147 (3). pp. 413-420. ISSN 0048-5829

[img]
Preview
PDF (GeneralizedTullockContest) - Submitted Version
Download (226kB) | Preview
    Item Type: Article
    Uncontrolled Keywords: rent-seeking,contest,spillover
    Faculty \ School: Faculty of Social Sciences > School of Economics
    University of East Anglia > Faculty of Social Sciences > Research Groups > Applied and Financial Economics
    University of East Anglia > Faculty of Social Sciences > Research Groups > Experimental Economics
    University of East Anglia > Faculty of Social Sciences > Research Groups > Industrial Economics
    Related URLs:
    Depositing User: Julia Warner
    Date Deposited: 11 Jan 2011 16:36
    Last Modified: 25 Jul 2018 04:00
    URI: https://ueaeprints.uea.ac.uk/id/eprint/19084
    DOI: 10.1007/s11127-010-9636-3

    Actions (login required)

    View Item